Alert archive / Georgia / Special Weather Statements in 2019
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 19, 2019, 5:45 PM EDT for Bibb County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2019, 5:45 PM EDT (21:45 UTC)
- Expired
- Jul 19, 2019, 6:15 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County Bibb County, GA
The radar
The Robins AFB radar (KJGX), 33 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 932 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1090 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
683
WWUS82 KFFC 192145
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Fri Jul 19 2019
GAZ072-082-192215-
Bibb GA-Jones GA-
545 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR BIBB AND SOUTHEASTERN JONES
COUNTIES UNTIL 615 PM EDT...
At 544 PM EDT...a strong thunderstorm was over Greenberry Crossroads,
or near Gray. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Macon, Gray, Payne, Payne City, Cross Keys, Wesleyan, Postell, James,
Mountain Springs, Griswoldville, Greenberry Crossroads and Clinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3279 8371 3288 8373 3302 8356 3307 8341
3297 8347 3292 8337 3282 8356
TIME...MOT...LOC 2144Z 220DEG 1KT 3296 8346
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 3:21 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 19, 3:21 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 321 PM EDT Fri Jul 19 2019 .SHORT TERM /Tonight through Saturday Night/... A broad 500 mb trough is in place across the far eastern CONUS to begin the short term period, with high pressure ridging approaching from the west. A weakness between the approaching ridge and the trough to the east will remain in place across the forecast area today and Saturday. At the surface, a weak surface trough remains across central Georgia. Plenty of energy is in place in this area of weakness, which will allow for better convective development during the peak heating hours each afternoon. As a result, high-end chance to likely PoPs are anticipated through the remainder of this afternoon and on Saturday. The atmosphere will remain very moist and unstable through the period. Precipitable water values will exceed 2 inches throughout the rest of the day today and tomorrow. Boundary layer winds will also be light, at 10-15 kts. As a result, heavy rain is expected with any thunderstorms that occur. While widespread flooding concerns are not anticipated, localized flooding is possible in the event that slow-moving storms remain over a location for a prolonged period of time, or multiple storms train over a common location. Convection is expected diminish in coverage with the loss of diurnal heating, but deep moisture over the area could allow for some showers and thunderstorms to remain well into the night tonight and tomorrow night. Good instability is in place this afternoon, with MLCAPE values of 2000-2500 J/kg, along with SBCAPE of 3000-4000 J/kg, and similar values expected once again tomorrow. The combination of this potential energy and the mid-level shear axis will allow for scattered to numerous thunderstorms during the remainder of the afternoon today, and Saturday afternoon, as well. It is possible that a several storms each today and tomorrow could become strong, producing gusty winds, frequent lightning, and heavy rainfall. An isolated severe thunderstorm cannot be ruled out, as well, with damaging wind gusts being the primary hazard. Temperatures will be near to just above climatological averages, in the mid 90s in east-central Georgia and in the upper 80s and low 90s elsewhere across the forecast area. With dewpoints in the low to mid 70s and humid conditions, heat indices could reach into the low 100s in locations in central Georgia this afternoon and Saturday afternoon. However, increased cloud cover and high-end chance to low- end likely PoPs throughout the area will inhibit heat index values, ultimately preventing them from reaching Heat Advisory criteria. King LONG TERM /Sunday through Friday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... Main concerns in long term period are chances for diurnal convection and likelihood that front will actually move through CWA middle of next week. Pattern at start of period still dominated by large, E-W oriented upper ridge centered along 35 deg N latitude, extending across entire CONUS and into western Atlantic. Underneath this ridge, there is an easterly wave moving very little over the middle Gulf coast and lower MS valley states. Medium range model guidance keeping most of the deep moisture with this easterly wave and weakness in the upper ridge over AL/MS Sun and Mon. Meanwhile, models also indicating shortwave over upper midwest Sun digging SE into the OH valley by late Mon and carving out a nice upper trough over the eastern CONUS by 00Z Wed then slowly fill the trough thru the rest of the week. Some disagreement seen in guidance on exactly how deep this trough becomes and how far any drier air could push into the state behind front. 00Z GFS more aggressive while 00Z EC keeps front a bit weaker and keeps it stationary further north over middle GA. 00Z CMC in between the two but closer to the EC. Model blend PoPs look good. Convective ingredients do not appear to be excessive during the long term period. Will be a touch more vertical wind shear starting early next week as 20-30kt H5 flow from upper trough moves in. With coverage of afternoon/evening convection increasing this weekend with the increased moisture pooling ahead of front, temps will be a bit cooler than recently. SNELSON && AVIATION... 18Z Update... Numerous SHRA/TSRA is ongoing across the western portion of the forecast area and is building east towards the metro area. Thunderstorms are most likely over the metro sites between 18-20Z, with a TEMPO group in place thereafter before storms diminish around 00Z. A BKN ceilings are developing at 035-050 and will remain in place into the evening hours. There is a possibility for some MVFR visibility restrictions between 10-12Z where patchy fog occurs, most likely across CSG/MCN. Winds will remain W through the TAF period at 3-7 kts, with the exception of variable gusts associated with TSRA. //ATL Confidence...18Z Update... Low confidence on early morning visibility restrictions. Medium confidence on timing of convection. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 72 92 / 30 40 30 30 Atlanta 74 90 73 89 / 40 50 30 40 Blairsville 67 85 67 83 / 30 50 40 60 Cartersville 72 91 71 90 / 30 60 40 50 Columbus 74 90 73 92 / 40 60 30 40 Gainesville 72 89 72 89 / 30 50 30 40 Macon 73 93 73 94 / 30 40 20 30 Rome 72 92 72 91 / 30 60 40 50 Peachtree City 72 90 72 91 / 40 50 30 40 Vidalia 73 95 75 96 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....BDL AVIATION...King
Hazardous weather outlook, Jul 19, 4:41 AM EDT, 13 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 441 AM EDT Fri Jul 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 441 AM EDT Fri Jul 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered thunderstorms are expected this afternoon and evening. A few storms could be strong with gusty winds, frequent lightning and heavy rain. While most storms will not be severe, one or two could briefly reach severe thresholds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered afternoon and evening thunderstorms are expected through at least Tuesday, with some decrease in chances possible over north Georgia Wednesday and Thursday. Any storms will again have the potential for strong gusty winds, frequent lightning and very heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 19, 5:18 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
518 PM EDT Fri Jul 19 2019
GAZ008-009-016-192200-
Union GA-Towns GA-White GA-
518 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION...TOWNS AND
NORTHEASTERN WHITE COUNTIES UNTIL 600 PM EDT...
At 517 PM EDT...a strong thunderstorm was over Mountain Scene, or
near Hiawassee...moving southwest at 10 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Hiawassee, Blairsville, Young Harris, Helen, Unicoi State Park,
Robertstown, Blue Mountain Shelter, Brasstown Bald, Gumlog, Ivy Log,
Titus, Mountain Scene, Low Gap Shelter, Track Rock, Tate City, Anna
Ruby Falls, Macedonia, Plum Orchard Gap Shelter, Sautee and
Alexanders Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3488 8366 3483 8366 3482 8365 3480 8368
3476 8363 3469 8364 3466 8366 3462 8364
3499 8410 3499 8355
TIME...MOT...LOC 2117Z 044DEG 7KT 3488 8372
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 19, 5:24 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
524 PM EDT Fri Jul 19 2019
GAZ110-192200-
Telfair GA-
524 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR TELFAIR COUNTY UNTIL 600 PM
EDT...
At 524 PM EDT...a strong thunderstorm was near Workmore, or 12 miles
southwest of McRae. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McRae, Scotland, Jacksonville, Towns, China Hill and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3179 8304 3179 8305 3180 8308 3181 8309
3181 8310 3182 8311 3181 8311 3181 8314
3182 8313 3182 8315 3186 8318 3207 8289
3204 8280 3201 8277 3200 8272 3178 8303
TIME...MOT...LOC 2124Z 221DEG 3KT 3191 8302
WIND...40MPHSpecial weather statement, Jul 19, 5:26 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
526 PM EDT Fri Jul 19 2019
GAZ072-073-192200-
Baldwin GA-Jones GA-
526 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BALDWIN AND EASTERN
JONES COUNTIES UNTIL 600 PM EDT...
At 526 PM EDT...a strong thunderstorm was near Browns Crossing, or 9
miles southwest of Milledgeville. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Milledgeville, Midway-Hardwick, Coopers, Browns Crossing, Haddock,
Pancras and Scottsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3295 8329 3292 8337 3297 8347 3314 8337
3301 8318
TIME...MOT...LOC 2126Z 220DEG 1KT 3301 8336
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jul 19, 5:30 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
530 PM EDT Fri Jul 19 2019
GAZ006-008-015-192200-
Union GA-Lumpkin GA-Fannin GA-
530 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UNION...NORTHERN LUMPKIN
AND EASTERN FANNIN COUNTIES UNTIL 600 PM EDT...
At 529 PM EDT...a strong thunderstorm was near Woods Hole Shelter, or
9 miles south of Blairsville...moving southwest at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Suches, Dial, Owltown, Margret, Vogel State Park, Woods Hole Shelter,
Blood Mountain Shelter, Gaddistown and Gooch Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3490 8400 3477 8385 3457 8400 3476 8424
TIME...MOT...LOC 2129Z 044DEG 7KT 3475 8402
WIND...40MPHLocal storm report, Jul 19, 5:42 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 2 ENE LAKEWOOD 32.59N 83.71W
07/19/2019 HOUSTON GA 911 CALL CENTER
A FEW TREES DOWN NEAR THE INTERSECTION OF LOXLEY DRIVE
AND PENNY LANE
&&
EVENT NUMBER FFC1900580
KMMSpecial weather statement, Jul 19, 5:45 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Fri Jul 19 2019
GAZ072-082-192215-
Bibb GA-Jones GA-
545 PM EDT Fri Jul 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR BIBB AND SOUTHEASTERN JONES
COUNTIES UNTIL 615 PM EDT...
At 544 PM EDT...a strong thunderstorm was over Greenberry Crossroads,
or near Gray. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Macon, Gray, Payne, Payne City, Cross Keys, Wesleyan, Postell, James,
Mountain Springs, Griswoldville, Greenberry Crossroads and Clinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3279 8371 3288 8373 3302 8356 3307 8341
3297 8347 3292 8337 3282 8356
TIME...MOT...LOC 2144Z 220DEG 1KT 3296 8346
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:17 PM EDT | Special Weather Statement | FFC | Toombs | 43 min |
| Jul 19, 12:09 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 36 min |
| Jul 19, 12:23 PM EDT | Special Weather Statement | FFC | Chattooga | 22 min |
| Jul 19, 12:39 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Douglas, Heard | 36 min |
| Jul 19, 1:07 PM EDT | Special Weather Statement | FFC | Douglas | 38 min |
| Jul 19, 1:11 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 49 min |
| Jul 19, 1:16 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 44 min |
| Jul 19, 1:47 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Cobb, Douglas, Fulton, Paulding | 43 min |
| Jul 19, 1:53 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more | 37 min |
| Jul 19, 2:06 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson, Washington | 24 min |
| Jul 19, 2:25 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Jul 19, 2:28 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jul 19, 2:30 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Talbot | 45 min |
| Jul 19, 2:51 PM EDT | Special Weather Statement | FFC | Talbot | 24 min |
| Jul 19, 3:02 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jul 19, 3:05 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 25 min |
| Jul 19, 3:10 PM EDT | Special Weather Statement | FFC | Emanuel | 50 min |
| Jul 19, 3:11 PM EDT | Special Weather Statement | FFC | Fulton | 64 min |
| Jul 19, 3:14 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 31 min |
| Jul 19, 3:17 PM EDT | Special Weather Statement | FFC | Muscogee | 58 min |
| Jul 19, 3:20 PM EDT | Special Weather Statement | FFC | Chattahoochee | 55 min |
| Jul 19, 3:22 PM EDT | Special Weather Statement | FFC | Montgomery | 38 min |
| Jul 19, 3:23 PM EDT | Special Weather Statement | FFC | Gordon | 52 min |
| Jul 19, 3:29 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 46 min |
| Jul 19, 3:30 PM EDT | Special Weather Statement | FFC | Pickens | 45 min |
| Jul 19, 3:39 PM EDT | Special Weather Statement | FFC | Taylor | 36 min |
| Jul 19, 3:41 PM EDT | Special Weather Statement | FFC | Crawford, Macon, Marion, Monroe, Peach, Schley and 1 more | 34 min |
| Jul 19, 3:44 PM EDT | Special Weather Statement | FFC | Rockdale | 46 min |
| Jul 19, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Peach, Twiggs | 44 min |
| Jul 19, 3:55 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 5 hr |
| Jul 19, 3:58 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| Jul 19, 3:59 PM EDT | Special Weather Statement | FFC | Treutlen | 46 min |
| Jul 19, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 44 min |
| Jul 19, 4:07 PM EDT | Special Weather Statement | FFC | Macon | 38 min |
| Jul 19, 4:17 PM EDT | Special Weather Statement | FFC | Rockdale | 58 min |
| Jul 19, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 42 min |
| Jul 19, 4:24 PM EDT | Special Weather Statement | FFC | Dawson | 66 min |
| Jul 19, 4:27 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Peach | 33 min |
| Jul 19, 4:29 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jul 19, 4:31 PM EDT | Special Weather Statement | FFC | Morgan, Oconee | 29 min |
| Jul 19, 4:32 PM EDT | Special Weather Statement | FFC | Hancock | 28 min |
| Jul 19, 4:39 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Jul 19, 4:44 PM EDT | Special Weather Statement | FFC | Crisp | 46 min |
| Jul 19, 4:46 PM EDT | Special Weather Statement | FFC | Wilcox | 44 min |
| Jul 19, 4:47 PM EDT | Special Weather Statement | FFC | Jones | 13 min |
| Jul 19, 4:55 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 65 min |
| Jul 19, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 49 min |
| Jul 19, 4:58 PM EDT | Special Weather Statement | FFC | Houston, Macon, Peach, Twiggs | 47 min |
| Jul 19, 5:01 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 44 min |
| Jul 19, 5:03 PM EDT | Special Weather Statement | FFC | Hancock | 27 min |
| Jul 19, 5:18 PM EDT | Special Weather Statement | FFC | Towns | 42 min |
| Jul 19, 5:24 PM EDT | Special Weather Statement | FFC | Telfair | 36 min |
| Jul 19, 5:26 PM EDT | Special Weather Statement | FFC | Baldwin | 34 min |
| Jul 19, 5:30 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Jul 19, 5:46 PM EDT | Special Weather Statement | FFC | Taliaferro | 29 min |
| Jul 19, 5:48 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 57 min |
| Jul 19, 5:49 PM EDT | Special Weather Statement | FFC | Telfair | 26 min |
| Jul 19, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 38 min |
| Jul 19, 5:53 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 37 min |
| Jul 19, 5:58 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Jul 19, 6:04 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 26 min |
| Jul 19, 6:09 PM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Jul 19, 6:13 PM EDT | Special Weather Statement | FFC | Dodge | 17 min |
| Jul 19, 6:29 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Laurens, Montgomery, Telfair, Toombs and 3 more | 46 min |
| Jul 19, 6:42 PM EDT | Special Weather Statement | FFC | Fannin | 63 min |
| Jul 19, 7:03 PM EDT | Special Weather Statement | FFC | Emanuel | 12 min |
| Jul 19, 7:15 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Johnson, Laurens, Treutlen | 60 min |
| Jul 19, 7:24 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 51 min |
Nearby
Special Weather Statements in Georgia, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.